Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 404, NWS Norman, OK

June 24, 2018Atoka County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 24, 2018, 3:57 PM CDT for Atoka County, Oklahoma. It was in force for 78 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2018, 3:57 PM CDT (20:57 UTC)
Expired
Jun 24, 2018, 5:15 PM CDT
In force
78 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Atoka County, OK

The radar

The Norman radar (KTLX), 151 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 4:30 PM CDTTSTM WND GST 581 Wnw Lane, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 2:40 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1329 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.0

Open this sounding in Storm Lab

The text

As transmitted.

268 
WUUS54 KOUN 242057
SVROUN
OKC005-242215-
/O.NEW.KOUN.SV.W.0404.180624T2057Z-180624T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
357 PM CDT SUN JUN 24 2018

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Atoka County in southeastern Oklahoma...

* Until 515 PM CDT.

* At 357 PM CDT, severe thunderstorms were located along a line
  extending from 3 miles north of Wardville to 3 miles northeast of
  Coleman, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Atoka, Stringtown, Tushka, Caney, Lane, Wardville, Daisy, Atoka
  Reservoir, Chockie, Bentley, McGee Creek Lake, Redden, Boggy Depot
  Park and Darwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3451 9567 3451 9578 3416 9578 3416 9641
      3440 9641 3442 9639 3442 9614 3450 9615
      3451 9609 3468 9609 3468 9589 3459 9588
      3459 9567
TIME...MOT...LOC 2057Z 301DEG 23KT 3471 9604 3430 9637 

HAIL...0.75IN
WIND...60MPH
 
$$

BRB
3 follow-up statements
913 
WWUS54 KOUN 242129
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
429 PM CDT SUN JUN 24 2018

OKC005-242215-
/O.CON.KOUN.SV.W.0404.000000T0000Z-180624T2215Z/
Atoka OK-
429 PM CDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR ATOKA COUNTY...

At 428 PM CDT, severe thunderstorms were located along a line
extending from 3 miles west of Daisy to near Kenefic, moving
southeast at 15 mph.

HAZARD...70 mph wind gusts and nickel size hail. Strong winds may 
         occur before the rain begins. 

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Atoka, Stringtown, Tushka, Caney, Lane, Wardville, Daisy, Atoka
Reservoir, Chockie, Bentley, McGee Creek Lake, Redden, Boggy Depot
Park and Darwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3451 9567 3451 9578 3416 9578 3416 9641
      3440 9641 3442 9639 3442 9614 3450 9615
      3451 9609 3468 9609 3468 9589 3459 9588
      3459 9567
TIME...MOT...LOC 2128Z 305DEG 14KT 3453 9580 3416 9636 

HAIL...0.88IN
WIND...70MPH
 
$$

BRB
083 
WWUS54 KOUN 242155
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
455 PM CDT SUN JUN 24 2018

OKC005-242215-
/O.CON.KOUN.SV.W.0404.000000T0000Z-180624T2215Z/
Atoka OK-
455 PM CDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR ATOKA COUNTY...

At 455 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Lane to 5 miles northwest of
Caney, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Atoka, Tushka, Caney, Lane, McGee Creek Lake, Boggy Depot Park,
Bentley, Darwin and southwestern Atoka Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3449 9578 3416 9578 3416 9641 3437 9641
      3442 9615 3443 9614 3452 9570 3451 9570
TIME...MOT...LOC 2155Z 310DEG 12KT 3434 9589 3430 9628 

HAIL...0.75IN
WIND...60MPH
 
$$

BRB
709 
WWUS54 KOUN 242207
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
507 PM CDT SUN JUN 24 2018

OKC005-242215-
/O.CON.KOUN.SV.W.0404.000000T0000Z-180624T2215Z/
Atoka OK-
507 PM CDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN ATOKA COUNTY...

At 507 PM CDT, severe thunderstorms were located along a line
extending from 3 miles west of Moyers to 6 miles southeast of Caney,
moving east at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Tushka, Caney, Lane, southeastern McGee Creek Lake, Bentley and
Darwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3416 9627 3432 9618 3435 9578 3416 9578
TIME...MOT...LOC 2207Z 281DEG 19KT 3433 9571 3416 9614 

HAIL...0.75IN
WIND...60MPH
 
$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:46 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 24, 2:46 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Norman OK
246 PM CDT Sun Jun 24 2018

.DISCUSSION...
Few if any changes were needed in the long term, and most of the
focus today was on short term concerns. An MCS moved through
overnight and morning convection persisted behind it, and then
began forward propagating southeast. Increasing instability ahead
of it should increase the damaging wind potential into southern
Oklahoma. Locally heavy rainfall amounts and flooding/flash
flooding are possible, but the storms should have enough
forward momentum to preclude a significant flash flood threat.
The greatest concern may be from near Velma, to Sulphur, to Atoka
where heavy rainfall fell yesterday morning.

Uncertainty is above normal tonight given effects from significant
convection ongoing. Overturning may limit instability some but a
strong low-level jet may replenish low level moisture and
instability this evening/overnight to support maintenance of High
Plains MCS that is expected to evolve and most east-southeast. At
least some severe weather potential is possible, with the greatest
chance of significant severe and hail to our west, evolving into
mostly a wind/heavy rain threat tonight. If convective intensity
maintains into central Oklahoma, moisture transport vectors and
strong theta-e advection along with decreasing Corfidi vectors may
lead to localized flooding becoming the main threat later tonight.

We increased rain chances Monday within band of particularly high
PWAT values, along synoptic boundary, although best forcing for
ascent will be north of us with departing trough. Any convection
that occurs could produce heavy rainfall amounts and a localized
flooding/flash flooding threat especially where the ground is
saturated.

A drier/warmer pattern is expected for the rest of the week.
Little/no changes were made as the focus has been mostly on short
term hazards.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  69  84  72  95 /  50  50  50  10
Hobart OK         71  88  72  99 /  50  30  30  10
Wichita Falls TX  72  98  76  99 /  30  10  40   0
Gage OK           65  85  69  98 /  60  20  10   0
Ponca City OK     68  83  72  96 /  70  50  50  10
Durant OK         72  93  75  95 /  20  10  20   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...High Wind Warning until 5 PM CDT this afternoon for OKZ012-013-
     017>020-024-025.

TX...None.
&&

03/12
Hazardous weather outlook, Jun 24, 3:51 PM CDT, 6 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
351 PM CDT Sun Jun 24 2018

OKZ004>048-050>052-TXZ083>090-251115-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
351 PM CDT Sun Jun 24 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
There is a Slight Risk for severe thunderstorms.

Location...
The Slight Risk covers most of western, central and southern
Oklahoma, and parts of western north Texas. A Marginal Risk
covers parts of north central Oklahoma and parts of
western north Texas.

Timing...
Through 7 pm for severe storms over southern Oklahoma this
afternoon. Additional severe storms may move into northern
and western Oklahoma after 10 pm.

Impacts...
Damaging wind gusts up to 70 mph.
Heavy rainfall that may cause localized flooding.
Hail up to the size of golf balls.

Discussion...
Scattered to numerous thunderstorms will continue across
south central and southeast Oklahoma through about 7 pm
Sunday.  The main risks will be heavy rainfall and strong
damaging winds. Other thunderstorms may develop along
an outflow boundary in western north Texas, but a strong
cap may prevent thunderstorm development.

Additional thunderstorms are expected to form over the High
Plains and move across parts of Oklahoma late this evening and
overnight. Strong damaging winds will be the main risk with some
hail and heavy rainfall possible.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across the
risk area should prepare for severe weather operations.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Thunderstorms...
There will be a chance for thunderstorms Monday into early
Tuesday. A few strong thunderstorms are possible Monday.

.Heat...
Heat index values from 100 to 105 degrees are forecast through
much of this week. If you will be outdoors, limit strenuous
activities and take frequent breaks.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jun 24, 3:18 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
318 PM CDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND GST     ADA                     34.77N 96.68W
06/24/2018  E60 MPH          PONTOTOC           OK   TRAINED SPOTTER

&&

RBARNES
Local storm report, Jun 24, 3:27 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
327 PM CDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND GST     1 W ADA                 34.78N 96.68W
06/24/2018  E60 MPH          PONTOTOC           OK   PUBLIC

&&

PW
Local storm report, Jun 24, 3:28 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
328 PM CDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     BYNG                    34.87N 96.67W
06/24/2018                   PONTOTOC           OK   EMERGENCY MNGR

            CARPORT WAS FLIPPED AND A FENCE WAS BLOWN
            DOWN.

&&

PW
Local storm report, Jun 24, 3:31 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
331 PM CDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TSTM WND GST     4 E ADA                 34.78N 96.59W
06/24/2018  E60 MPH          PONTOTOC           OK   TRAINED SPOTTER

&&

PW
Local storm report, Jun 24, 3:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
334 PM CDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TSTM WND GST     8 W MARLOW              34.65N 98.12W
06/24/2018  E63 MPH          STEPHENS           OK   AMATEUR RADIO

&&

PW
Local storm report, Jun 24, 3:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
357 PM CDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     4 SSE ADA               34.72N 96.64W
06/24/2018                   PONTOTOC           OK   EMERGENCY MNGR

            POWER LINES DOWN AND BLOCKING ROADWAY AT
            STATE HWY 3/COUNTY RD 1580.

&&

PW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:13 PM CDTSpecial Weather StatementOUNGreer32 min
Jun 23, 7:18 PM CDTSpecial Weather StatementOUNJackson27 min
Jun 23, 7:57 PM CDTSpecial Weather StatementOUNTillman33 min
Jun 23, 8:03 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman27 min
Jun 23, 8:26 PM CDTSevere Thunderstorm WarningOUNComanche, Tillman49 min
Jun 23, 8:37 PM CDTSpecial Weather StatementOUNCoal38 min
Jun 23, 9:09 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman51 min
Jun 23, 9:43 PM CDTSpecial Weather StatementOUNLincoln32 min
Jun 23, 9:59 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman31 min
Jun 23, 10:14 PM CDTSpecial Weather StatementOUNLincoln31 min
Jun 23, 10:27 PM CDTSpecial Weather StatementOUNMcClain33 min
Jun 23, 10:34 PM CDTSpecial Weather StatementOUNLincoln26 min
Jun 23, 10:36 PM CDTSevere Thunderstorm WarningOUNLincoln39 min
Jun 23, 10:47 PM CDTSevere Thunderstorm WarningOUNLincoln28 min
Jun 23, 10:49 PM CDTSpecial Weather StatementOUNMcClain26 min
Jun 23, 11:10 PM CDTSevere Thunderstorm WarningOUNLincoln50 min
Jun 23, 11:12 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie48 min
Jun 23, 11:31 PM CDTSpecial Weather StatementOUNHarper44 min
Jun 23, 11:34 PM CDTAreal Flood AdvisoryOUNLincoln3 hr
Jun 23, 11:47 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie28 min
Jun 24, 12:03 AM CDTSevere Thunderstorm WarningOUNLincoln42 min
Jun 24, 12:06 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne39 min
Jun 24, 12:12 AM CDTSpecial Weather StatementOUNHarper33 min
Jun 24, 12:28 AM CDTAreal Flood WarningOUNLincoln3 hr
Jun 24, 12:42 AM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward48 min
Jun 24, 12:47 AM CDTSpecial Weather StatementOUNNoble28 min
Jun 24, 12:58 AM CDTSpecial Weather StatementOUNHughes32 min
Jun 24, 1:13 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods, Woodward47 min
Jun 24, 1:17 AM CDTSpecial Weather StatementOUNNoble28 min
Jun 24, 1:22 AM CDTSevere Thunderstorm WarningOUNNoble38 min
Jun 24, 1:29 AM CDTSpecial Weather StatementOUNWoodward46 min
Jun 24, 1:32 AM CDTSevere Thunderstorm WarningOUNNoble, Payne28 min
Jun 24, 1:49 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Woods41 min
Jun 24, 2:01 AM CDTSpecial Weather StatementOUNPayne29 min
Jun 24, 2:09 AM CDTSpecial Weather StatementOUNKay36 min
Jun 24, 2:24 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Major, Noble51 min
Jun 24, 2:32 AM CDTSpecial Weather StatementOUNDewey, Major28 min
Jun 24, 2:42 AM CDTAreal Flood AdvisoryOUNPayne3 hr
Jun 24, 2:50 AM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major40 min
Jun 24, 3:06 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more54 min
Jun 24, 3:29 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Logan26 min
Jun 24, 3:52 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne38 min
Jun 24, 3:54 AM CDTSpecial Weather StatementOUNCanadian, Oklahoma36 min
Jun 24, 4:09 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie51 min
Jun 24, 4:23 AM CDTSpecial Weather StatementOUNWashita37 min
Jun 24, 4:26 AM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole22 min
Jun 24, 4:33 AM CDTSpecial Weather StatementOUNHughes27 min
Jun 24, 4:35 AM CDTSevere Thunderstorm WarningOUNHughes29 min
Jun 24, 4:57 AM CDTSpecial Weather StatementOUNPottawatomie, Seminole33 min
Jun 24, 5:06 AM CDTSpecial Weather StatementOUNPottawatomie24 min
Jun 24, 5:27 AM CDTSpecial Weather StatementOUNHughes, Pontotoc, Pottawatomie, Seminole48 min
Jun 24, 5:31 AM CDTSpecial Weather StatementOUNDewey29 min
Jun 24, 5:34 AM CDTSpecial Weather StatementOUNDewey26 min
Jun 24, 5:43 AM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward47 min
Jun 24, 5:47 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc, Seminole28 min
Jun 24, 6:01 AM CDTSpecial Weather StatementOUNWoodward29 min
Jun 24, 6:14 AM CDTSpecial Weather StatementOUNCanadian31 min
Jun 24, 6:19 AM CDTSpecial Weather StatementOUNWoods26 min
Jun 24, 6:22 AM CDTAreal Flood AdvisoryOUNLincoln3 hr
Jun 24, 6:26 AM CDTSpecial Weather StatementOUNBlaine, Major, Woods34 min
Jun 24, 6:33 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey42 min
Jun 24, 6:36 AM CDTSpecial Weather StatementOUNOklahoma24 min
Jun 24, 6:47 AM CDTSpecial Weather StatementOUNWoods28 min
Jun 24, 7:09 AM CDTSpecial Weather StatementOUNLincoln36 min
Jun 24, 7:13 AM CDTSpecial Weather StatementOUNBlaine, Major32 min
Jun 24, 7:27 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey29 min
Jun 24, 7:34 AM CDTAreal Flood AdvisoryOUNBlaine, Dewey, Major3 hr
Jun 24, 7:43 AM CDTSpecial Weather StatementOUNMajor32 min
Jun 24, 7:47 AM CDTSevere Thunderstorm WarningOUNMajor43 min
Jun 24, 7:53 AM CDTSpecial Weather StatementOUNMajor37 min
Jun 24, 8:23 AM CDTAreal Flood AdvisoryOUNAlfalfa, Major, Woods, Woodward3 hr
Jun 24, 8:27 AM CDTSevere Thunderstorm WarningOUNMajor, Woods48 min
Jun 24, 8:52 AM CDTFlash Flood WarningOUNMajor6 hr
Jun 24, 9:53 AM CDTSpecial Weather StatementOUNMajor52 min
Jun 24, 11:28 AM CDTSpecial Weather StatementOUNKingfisher47 min
Jun 24, 11:44 AM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Major3 hr
Jun 24, 12:04 PM CDTSpecial Weather StatementOUNBlaine, Custer, Kingfisher, Logan, Washita41 min
Jun 24, 12:19 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher21 min
Jun 24, 12:43 PM CDTSpecial Weather StatementOUNCaddo, Canadian, Greer, Kingfisher, Kiowa, Logan and 1 more32 min
Jun 24, 1:18 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Cleveland, Comanche, Custer and 9 more3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.